# SDR ASAA2016041516417

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 20,847 hours, 6,071 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ILLUMINATED AT CRUISE.  ACFT GROUNDED.  PERFORMED ALT DEACTIVATION PROC IAW TABLE 3, ITEMS 8 & 9, MOM 5 COMPLETED PNEUMATIC T/S WITH NO DEFECTS NOTED.  REF AMM 36-11-00-700-804, R & R THE PRECOOLER CONTROL VALVE PRECAUTIONARY REF AMM 36-12-02-000-801, AMM 36-12-02-400-801.  PERFORMED ETOPS VERIFICATION FLIGHT, SATISFACTORY NO DEFECTS NOTED.
